# SDR DALA201805313720

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN BETWEEN FRAMES 66+4 TO 67 +18,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472815
